MathSciNet Relay Station
MathSciNet bibliographic data
MR2047088 47D06 (30E20 47A56 47A60 47D09 47F05 65F30)
Gavrilyuk, Ivan P.; Hackbusch, Wolfgang; Khoromskij, Boris N. Data-sparse approximation to the operator-valued functions of elliptic operator. Math. Comp. 73 (2004), no. 247, 1297–1324.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement